Lexapro - I have been on 10mg for about 26 days now. The last few days have been hell for me. Really... bad anxiety, intrusive thoughts, crying fits. I started to take it because I was having really bad hypochondria but I am now really starting to regret the decision. I know that it's supposed to be 6-8 weeks for full efficacy, but I really don't know if I can take this. I have a wife and a 3 year old daughter who i need to be there for. Thoughts?
Not sure it is worth the side effects you are experiencing and the negative effects it could have on your family. There may be a med that you are more suited to. If it does not feel right to you, trust your intuition. Lexapro appears to have a hard start up from what I read from others. You may want to call or get an appointment with your doctor regarding your side effects. Hope you find relief soon.
You should contact your doctor and request to be switched over to another medication. It does not sound like this particular medication is the right one for you. The severity of your side effects should have by now subsided to a tolerable degree and it appears that it has not. It may take you a couple of trial runs with some medications before you and your doctor find the right medication that works for you. I hope you feel better soon!
I agree. By all means, contact your doctor and let him/her know what you are experiencing. They might just lower your dose and keep you on it and give it time to work, as it usually takes several weeks to see improvement. Some people respond better to a lower dose, as we are all different. Hang in there. Hope this helps.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2012 • 6 answers
Posted 15 Apr 2013 • 3 answers
Posted 9 Apr 2015 • 2 answers
Posted 9 Feb 2016 • 5 answers
Posted 29 Jun 2016 • 2 answers